Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 917120, 7 pages
http://dx.doi.org/10.1155/2012/917120
Research Article

Optimal Bounds for Seiffert Mean in terms of One-Parameter Means

1Acquisitions & Cataloging Department of Library, Huzhou Teachers College, Huzhou 313000, China
2Department of Basic Course Teaching, Tongji Zhejiang College, Jiaxing 314000, China
3Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 11 July 2012; Accepted 7 September 2012

Academic Editor: Francisco J. Marcellán

Copyright © 2012 Hua-Nan Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Alzer, “On Stolarsky's mean value family,” International Journal of Mathematical Education in Science and Technology, vol. 20, no. 1, pp. 186–189, 1987. View at Google Scholar
  2. H. Alzer, “Über eine einparametrige Familie von Mittelwerten,” Bayerische Akademie der Wissenschaften. Mathematisch-Naturwissenschaftliche Klasse. Sitzungsberichte, pp. 1–9, 1987. View at Google Scholar
  3. H. Alzer, “Über eine einparametrige Familie von Mittelwerten. II,” Bayerische Akademie der Wissenschaften. Mathematisch-Naturwissenschaftliche Klasse. Sitzungsberichte, pp. 23–29, 1988. View at Google Scholar
  4. H. -J. Seiffert, “Aufgabe β16,” Die Wurzel, vol. 29, pp. 221–222, 1995. View at Google Scholar
  5. F. Qi, “The extended mean values: definition, properties, monotonicities, comparison, convexities, generalizations, and applications,” Cubo Matemática Educacional, vol. 5, no. 3, pp. 63–90, 2003. View at Google Scholar
  6. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Google Scholar
  7. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean. II,” Mathematica Pannonica, vol. 17, no. 1, pp. 49–59, 2006. View at Google Scholar
  8. W.-S. Cheung and F. Qi, “Logarithmic convexity of the one-parameter mean values,” Taiwanese Journal of Mathematics, vol. 11, no. 1, pp. 231–237, 2007. View at Google Scholar
  9. N.-G. Zheng, Z.-H. Zhang, and X.-M. Zhang, “Schur-convexity of two types of one-parameter mean values in n variables,” Journal of Inequalities and Applications, vol. 2007, Article ID 78175, 10 pages, 2007. View at Publisher · View at Google Scholar
  10. M.-K. Wang, Y.-F. Qiu, and Y.-M. Chu, “An optimal double inequality among the one-parameter, arithmetic and harmonic means,” Revue d'Analyse Numérique et de Théorie de l'Approximation, vol. 39, no. 2, pp. 169–175, 2010. View at Google Scholar
  11. Y.-M. Chu, C. Zong, and G.-D. Wang, “Optimal convex combination bounds of Seiffert and geometric means for the arithmetic mean,” Journal of Mathematical Inequalities, vol. 5, no. 3, pp. 429–434, 2011. View at Publisher · View at Google Scholar
  12. Y.-M. Chu, M.-K. Wang, and W.-M. Gong, “Two sharp double inequalities for Seiffert mean,” Journal of Inequalities and Applications, vol. 2011, article 44, 2011. View at Google Scholar
  13. Y.-M. Chu, M.-K. Wang, S.-L. Qiu, and Y.-F. Qiu, “Sharp generalized Seiffert mean bounds for Toader mean,” Abstract and Applied Analysis, vol. 2011, Article ID 605259, 8 pages, 2011. View at Publisher · View at Google Scholar
  14. S.-W. Hou and Y.-M. Chu, “Optimal convex combination bounds of root-square and harmonic root-square means for Seiffert mean,” International Journal of Mathematical Analysis, vol. 5, no. 39, pp. 1897–1904, 2011. View at Google Scholar
  15. M.-K. Wang, Y.-F. Qiu, and Y.-M. Chu, “Sharp bounds for Seiffert means in terms of Lehmer means,” Journal of Mathematical Inequalities, vol. 4, no. 4, pp. 581–586, 2010. View at Publisher · View at Google Scholar
  16. Y.-M. Chu, M.-K. Wang, and Y.-F. Qiu, “An optimal double inequality between power-type Heron and Seiffert means,” Journal of Inequalities and Applications, vol. 2010, Article ID 146945, 11 pages, 2010. View at Publisher · View at Google Scholar
  17. H.-N. Hu, C. Zong, and Y.-M. Chu, “Optimal one-parameter Gini mean bounds for the first and second Seiffert means,” Pacific Journal of Applied Mathematics, vol. 4, no. 1, pp. 27–33, 2011. View at Google Scholar